# SDR DALA2022120807921

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 103,578 hours, 14,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EXTERIOR EMERGENCY INOP. LH SIDE AFT OF WING.   REPLACED BATTERY PACKS M738 AND M739. RELAMPED LH AFT EXTERIOR EMERGENCY LIGHT. LIGHT OPS NML BUT LENS IS BROKEN. REPLACED LENS- OK FOR SVC (9822087)
